# SDR FDEA200804271611

- Difficulty date: April 27, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,466 hours, 28,954 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 3966361
- Part serial: 2441CA
- Condition: Failed
- Location: Nr 2 A/C Pack
- Part time: 21,471 hours, 8,656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A LEVEL 1 PACK 2 FLOW DISAG ALERT IN FLIGHT 6 TIMES.  REMOVED AND REPLACED PACK 2 FLOW CONT VALVE, REF MM 21-51-02-4.  REMOVED AND REPLACED PACK 2 FLOW TRANSMITTER, REF MM 21-52-01-4.  OPS AND LEAK CHECK OK.
